# SDR DL72E992573

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651768339
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 CRACK WAS FOUND IN THE L1 DOOR SURROUND STRAP.  THE DAMAGE WAS FOUND DURING HMV AND REPAIRED PER ERA 333818-14.
